Monodromy and weight filtration for smoothings of isolated singularities
Compositio Mathematica, Tome 97 (1995) no. 1-2, p. 285-293
@article{CM_1995__97_1-2_285_0,
     author = {Steenbrink, Joseph H. M.},
     title = {Monodromy and weight filtration for smoothings of isolated singularities},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {97},
     number = {1-2},
     year = {1995},
     pages = {285-293},
     zbl = {0844.14001},
     mrnumber = {1355129},
     language = {en},
     url = {http://http://www.numdam.org/item/CM_1995__97_1-2_285_0}
}
Steenbrink, J. H. M. Monodromy and weight filtration for smoothings of isolated singularities. Compositio Mathematica, Tome 97 (1995) no. 1-2, pp. 285-293. http://www.numdam.org/item/CM_1995__97_1-2_285_0/

1. M. Artin, Algebraic approximation of structures over complete local rings, Publ. Math. I.H.E.S., 36 (1969) 23-58. | Numdam | MR 268188 | Zbl 0181.48802

2. H. Hironaka, On the equivalence of singularities: I, Arithmetical algebraic geometry. Proceedings, New York: Harper and Row 1965. | MR 201433 | Zbl 0147.20502

3. E.J.N. Looijenga, Isolated singular points on complete intersections, London Math. Soc. Lecture Note Series 77, Cambridge University Press 1984. | MR 747303 | Zbl 0552.14002

4. E.J.N. Looijenga, Riemann-Roch and smoothings of singularities, Topology 25 (1986) 293-302. | MR 842426 | Zbl 0654.32007

5. A. Némethi, The mixed Hodge structure of an ICIS,I. Preliminary version November 1994.

6. M. Saito, Hodge structure via filtered D-modules, in: Systèmes différentiels et singularités, A. Galligo, M. Granger, Ph. Maisonobe ed., Astérisque 130 (1985) 342-351. | MR 804062 | Zbl 0621.14008

7. W. Schmid, Variation of Hodge structure: the singularities of the period mapping, Invent. Math. 22 (1973), 211-320. | MR 382272 | Zbl 0278.14003

8. J.H.M.Steenbrink, Mixed Hodge structure on the vanishing cohomology. In: Real and complex singularities, Oslo 1976. P. Holm Ed. pp. 525-563, Sijthoff- Noordhoff, Alphen a/d Rijn 1977. | MR 485870 | Zbl 0373.14007

9. J.H.M. Steenbrink, Mixed Hodge structures associated with isolated singularities. Proc. Symp. Pure Math. 40 Part 2 (1983), 513-536. | MR 713277 | Zbl 0515.14003